# SDR SWAA2020072302034

- Difficulty date: July 3, 2020
- Submitted: July 23, 2020
- Operation: Air carrier
- Aircraft: N252WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34973
- Aircraft time: 48,181 hours, 28,701 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT UPPER CORNER OF CARGO DOOR CUTOUT SKIN DENTED.
